# SDR DALA2024022102444

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 85,895 hours, 27,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 3L DOOR IS NOT ARMING. CORRECTIVE ACTION: STOWED MOURING ROPE ON 3L DOOR SLIDE - B757 AMM 25-66 SLIDE ARMS NML. (5000920)
